Top answers from doctors based on your search:
Disclaimer

tizanidine overdose in children

A 33-year-old male asked:
Dr. Craig Morton
18 years experience Physical Medicine and Rehabilitation
See below: Taking more tizanadine than your doctor prescribed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old member asked:
Dr. Bernard Canlas
30 years experience Pain Management
Supportive: There is no reversal agent or antidote for tizanidine. Since this has similar sedactive effects like some muscle relaxants. Treatment is mainly suppor ... Read More
A 39-year-old member asked:
Dr. Colton Bradshaw
Specializes in Pediatrics
No data exists: You have stumbled into the world that the typical pediatrician deals with daily. For many medications such as this one there is no data to answer your ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
TIZANIDINE HAS A: Broad spectrum and it is unlikely you will overdose unless you go above 24 mgs in a 24 hr period.
A 28-year-old female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Did : Did you take those intentionally? If so then you need to get help immediately in the er. The combination most likely will not cause a problem, but y ... Read More
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Zanaflex (tizanidine): Zanaflex (tizanidine) = Tizanidine
A 29-year-old member asked:
Dr. Robert Wallach
21 years experience Physical Medicine and Rehabilitation
Start low: I generally start with 4 mg once or twice a day. Many patients get tired at first so it is good to start at night. Depending on how things go i'll ... Read More
7
7 thanks
A 36-year-old member asked:
Dr. Ihab Ibrahim
29 years experience Pain Management
No: But like all medications, take with medical supervision, and follow the instructions on the bottle.
1
1 thank
A 47-year-old member asked:
Dr. Allen Seely
31 years experience General Practice
MANY mainly sedation: Any medication can cause a rash. But since tizanidine (zanaflex) is a 'muscle relaxer' it can cause sedation. It can also cause: dizziness, nervousne ... Read More
2
2 thanks
A 33-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Of course: There is no problem to mix tea and Zanaflex (tizanidine).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month